×

Found 19 Documents (Results 1–19)

A formula for the optimal value in the Monge-Kantorovich problem with a smooth cost function, and a characterization of cyclically monotone mappings. (English. Russian original) Zbl 0776.90086

Math. USSR, Sb. 71, No. 2, 533-548 (1992); translation from Mat. Sb. 181, No. 12, 1694-1710 (1990).
MSC:  90C48
PDF BibTeX XML Cite
Full Text: DOI

Spectral asymptotics of nonselfadjoint elliptic systems of differential operators in bounded domains. (English. Russian original) Zbl 0776.35041

Math. USSR, Sb. 71, No. 2, 517-531 (1992); translation from Mat. Sb. 181, No. 12, 1678-1693 (1990).
MSC:  35P20 35J30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Main Field